# SDR N6WA2018121700401

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 17,649 hours, 14,193 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Warning Message
- Location: Lt Emergency
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD LEFT EMERGENCY EXIT DOOR SHOW CAUTION MSG.AS PER TELCOM DEFERRED FWD LEFT EMERGENCY EXIT DOOR INDICATION OCN 70048929 PER MEL 52-70-03 CAT C
